# SDR UPS98826606

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK STA 680, LONGERON 7R FWD BATHTUB FITTING CRACKED.  REMVOED FITTING, DRILLED AMD INSTALLED NEW ONE IAW DC8 SRM 51 3 0  A ND 51 1 20D.
